Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 3, Pages 611-612
http://dx.doi.org/10.1155/S0161171297000835

On the distance between two Chebyshev sets in Banach spaces

Department of Mathematics, Faculty of Science, Alexandria University, Alexandria, Egypt

Received 9 May 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wagdy G. El-Sayed, “On the distance between two Chebyshev sets in Banach spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 3, pp. 611-612, 1997. https://doi.org/10.1155/S0161171297000835.